| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 80% stenosed target lesion was located in the severely tortuous and severely calcified arteriovenous fistulas.A 6.0 x 80, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured after 10 atmospheres.The device was removed without any problem, and the procedure was completed with this device.There were no patient complications reported, and the patient was in good condition after the procedure.
Event or Problem Description
It was reported that a balloon rupture occurred.The stenosed target lesion was located in the severely calcified arteriovenous fistulas.A 6.0 x 80, 75cm mustang balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured after 10 atmospheres.The device was removed without any problem, and the procedure was completed with this device.There was no patient complications reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
Device evaluated by mfr.:the device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the device was subjected to positive pressure.A balloon longitudinal tear was identified beginning at the distal balloon bond and extending approximately 26mm proximally across the balloon material.The rated burst pressure for this device is 24 atmospheres.A visual and tactile examination found no kinks or damage to the shaft of the device.